# SDR ASOA201001410

- Difficulty date: September 19, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 29,677 hours, 26,293 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE DOORS ( SERVICE AND EMERGENCY EXITS ) BETA LIGHTS FAILED FUNCTIONAL CHECK.   R & R RT SIDE DOORS (SERVICE AND EMERGENCY EXITS & BETA LIGHTS IAW AMM CH 33-51-09-400-801. COMPLIED WITH FUNCTI0NAL TEST OF THE DOOR EXIT SIGN BETA-LIGHTS ON THE RT SERVICE DOOR AND EMERGENCY EXIT IAW AMM TASK 33-51-09-920-801. NO DEFECT NOTED.
